Affordable Access

Publisher Website

Special partially balanced incomplete block designs and associated graphs

Authors
Journal
Discrete Mathematics
0012-365X
Publisher
Elsevier
Volume
9
Issue
1
Identifiers
DOI: 10.1016/0012-365x(74)90068-5
Disciplines
  • Design
  • Mathematics

Abstract

Abstract This paper treats a class of combinatorial designs which are essentially partially balanced incomplete block designs with two associate classes and with the additional feature that there are constants s and t so that for any treatment-block pair (x, B), the number of first associates of x in the block B is s or t depending on whether x ϵ B or x ∉ B. We obtain necessary and sufficient conditions that a P.B.I.B.D. should have this feature and obtain generalizations of earlier results on triangular and L2 (n) P.B.I.B.D.'s. Finally, we consider two graphs naturally associated with quasi symmetric P.B.I.B.D.'s having this special feature determine their spectra, and investigate the conditions under which they are strongly regular.

There are no comments yet on this publication. Be the first to share your thoughts.